MathSciNet Relay Station
MathSciNet bibliographic data
MR1862989 49M30 (49L20 65P10)
Markman, Jerry; Katz, I. Norman Convergence of an iterative algorithm for solving Hamilton-Jacobi type equations. Math. Comp. 71 (2002), no. 237, 77–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement